English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Antisymmetry of the stochastical order on all ordered topological spaces

MPS-Authors

Fritz,  Tobias
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Fritz, T. (2019). Antisymmetry of the stochastical order on all ordered topological spaces. Analysis and geometry in metric spaces, 7(1), 250-252. doi:10.1515/agms-2019-0012.


Cite as: http://hdl.handle.net/21.11116/0000-0006-A5E9-9
Abstract
There is no abstract available